default-icon
Severe Stomach Pain After Steroid
I am having Severe Stomach Pain After steroid Injection that was given to me by the doctor to relieve me of my pain in my shoulder and arm which was shown to have nerve damage.
320 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Steroids are known to cause gastritis. So you should take PPIs to reduce acid formation.
Next Steps
Start PPIs along with your existing medication.
Health Tips
You would need to taper steroid use and specify on how many days you’ve been taking steroids
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.